English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28326/40319
Visitors : 4086397      Online Users : 106
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40745

Title: A Residual-Norm Based Algorithm for Solving Determinate/ Indeterminate Systems of Non-linear Algebraic Equations
Authors: Yung-Wei Chen
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 2014-10
Issue Date: 2017-02-06T07:11:33Z
Publisher: Journal of Marine Science and Technology
Abstract: Abstract:In this paper, a residual-Norm based algorithm (RNBA) is applied to solve determinate/indeterminate systems of nonlinear algebraic equations. The RNBA is derived from a manifold and defined in terms of a squared residual norm and a fictitious time variable, from which a robust iterative algorithm with either fixing or adjusting parameters can be obtained. Besides, some convergent indexes, such as manifold factor A0 and ratio of residual errors S, are defined to indicate the manifold attracting effect. Through the convergent indexes, the convergent mechanism of the RNBA displays a Hopf bifurcation when approximating the true solutions. Several numerical examples, including the root finding in two-, Three-Variable and in elliptic-Type partial differential equations (PDEs), are examined. Comparisons of numerical results and exact solutions show that the proposed algorithm has good computational efficiency and accuracy simultaneously.
Relation: 22(5), pp.583-597
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40745
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback